# SDR ASAA2025011755326

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FUSELAGE SKIN BUTT SPLICE AT STA 1088 STGR 11R-17AR SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 148A3321-13 AT STA 1088 STGR 11R- 17AR IAW EA 800-53EA-281214 REV 00 SRXR430X.
